Antibiotics

I'm not sure how you spell it but I have to take amoxicillin for 7 days. 4 tablets per day and I really am petrified to take tablets I'm scared about the side effects and everything else !!! Does anyone have any advice for me please ? Or has anyone on here ever taken it and their anxiety has been fine. I get myself so so worked up over silly things :( x (my nipple piercings got infected that's why I have antibiotics) sad sad times :( xxxx

10 Replies
oldestnewest

Hello

I have to take Antibiotics to often I feel as I get ear infections and like you I have a fear of meds and side effects and yes sometimes they can upset your stomach but think of what will happen if you don't take them ? your infection would never clear up and that would be more serious than a list of side effects that now a days they have to list everything reported but it could and usually is 1 in so many thousands that have reported that certain symptom

You should take them , tell yourself 7 days is nothing soon be through the course :-)

Hope your infection clears up soon and you feel better :-)

Take Care x

1 like
Reply

I actually cannot thank you enough for that reply. I am sitting in bed getting myself all worked up my heart is going so fast but it has made me feel so much better. Thank you ! Xxxxx

1 like
Reply

Hope you have managed to take one :-)

You will be fine :-) x

1 like
Reply

I'm on to my 3rd one now. I was really anxious this morning about taking it but so far so good. Just tired xxxxx

Reply

Hooray :-D

There you go , and you are still here , knew you would be :-D

They can make you feel a little tired and yes sometimes they make you have a slight upset stomach but it is only 7 days and like I said well worth it to get rid of an infection that could cause so much more if you don't treat it :-)

So that is day one done with just 6 more to go :-) x

Reply

Like you I have a med fear. Buthave taken amoxicillin for years long before I had anxiety so that is one I can take without getting worked up .

Take care be kind to yourself

1 like
Reply

I have taken amoxiicillan before, more than once.It didn't make my anxiety worse. I seriously don't think it will do that.

1 like
Reply

I've been on several different anti biotics for different reasons and I've never had a single side affect from them

1 like
Reply

Hi EmilyR1997, whenever I take Amoxicillin, I make sure I have a yogurt a day to keep stomach problems as well as female problems at bay. Antibiotics tend to kill the good bacteria. I think your anxiety level is from it being a medication and not the antibiotic itself. Feel better soon. x

1 like
Reply

Amoxicillin is one of the safer antibiotics, so take a probiotic and yogurt with it and you'll be good. Regarding antibiotics, though, please avoid fluoroquinolone antibiotics like the plague (unless you have the plague) because they are very dangerous although they are prescribed for ordinary infections. If a doctor prescribes one (Cipro is one in that family) ask for something not a fluoroquinolone.

1 like
Reply

You may also like...